Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a generalization of martingales due to Blake

Ramachandran Subramanian

Vol. 48 (1973), No. 1, 275–278
Abstract

It is shown that any uniformly integrable fairer with time game (stochastic process) converges in L1.

Mathematical Subject Classification
Primary: 60G45
Milestones
Received: 10 March 1972
Published: 1 September 1973
Authors
Ramachandran Subramanian